This article is part of the “Special Focus: In Memory of Chris Byrnes” published in the International Journal of Robust and Nonlinear Control, Volume 23, Issue 9. The entire Special Focus can be read on Wiley Online Library: http://onlinelibrary.wiley.com/doi/10.1002/rnc.v23.9/issuetoc.
Asymptotic regulation for distributed parameter systems via zero dynamics inverse design†
Article first published online: 4 NOV 2011
Copyright © 2011 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 3, pages 305–333, February 2013
How to Cite
Byrnes, C.I., Gilliam, D.S., Hu, C. and Shubov, V.I. (2013), Asymptotic regulation for distributed parameter systems via zero dynamics inverse design. Int. J. Robust Nonlinear Control, 23: 305–333. doi: 10.1002/rnc.1833
- Issue published online: 8 JAN 2013
- Article first published online: 4 NOV 2011
- Manuscript Accepted: 29 SEP 2011
- Manuscript Revised: 5 JUL 2011
- Manuscript Received: 24 JUL 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!